# SDR SCNA98742

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK CORROSION WAS FOUND ON T-CAP OF FLOORBEAM AT STATION 1130 RBL 5 AFT CARGO PIT CEILING.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  REMOVED DAMAGED AREA IAW B727 SRM 513002.  FABRICATED NEW PART FORM BAC14902831 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002. INSTALLED IAW B727 SRM 513002.
